# SDR HXXC2022F00098

- Difficulty date: February 23, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N312AK
- Make and model: Piper PA-31-350
- Aircraft serial: 317305015
- Aircraft time: 21,913 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WARNING LIGHT DID NOT ILLUMINATE WHEN EXTENDED.  LIGHT CAME ON AT TOUCH DOWN.  LUBED GEAR AND AJUSTED NOSE ACTUATOR.  TEST GOOD.  AMENDMENT TO 2022F00098 02/23/2022 ONLINE
